# SDR FDEA201006081955

- Difficulty date: June 8, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 700 FLOORBEAM, RBL 55 UPPER FLANGE CORRODED.   REMOVED CORROSION IAW SRM 51-10-02. ORIG MATERIAL 0.130 AFTER REWORK 0.107. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETAIL III. R & R FLOORBEAM AT STA 700, LBL 63 TO RBL 63 IAW SRM 51-40-02 AND DWG 214N5014, SHEET 1.  PART MARK IAW GMM 7-0-1001.
